MathSciNet Relay Station
MathSciNet bibliographic data
MR1282630 (95g:35004) 35A20 (35E10 35E20 47F05)
Braun, R. W.; Meise, R.; Vogt, D. Characterization of the linear partial differential operators with constant coefficients which are surjective on nonquasianalytic classes of Roumieu type on ${\bf R}\sp N$. Math. Nachr. 168 (1994), 19–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement